Volume 9, Issue 4 (Iranian Journal of physics Research, Winter 2010)                   IJPR 2010, 9(4): 341-347 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rezaei F, Mirza B. Time dependent solutions of the nonlinear Fokker- Planck equations related to arbitrary functions of Tsallis entropy. IJPR. 2010; 9 (4) :341-347
URL: http://ijpr.iut.ac.ir/article-1-452-en.html

Abstract:   (8927 Views)
The nonlinear Fokker-Plank equations can be related to generalized entropies. We investigate the stationary solutions of Fokker- Plank equations which are related to entropies defined as arbitrary functions of Tsallis entropy. Also the transient solutions of the equations are determined for linaer drifts.
Full-Text [PDF 75 kb]   (3563 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb

تحت نظارت وف بومی آسپا-وف